# SDR DL72E962629

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830WA
- Make and model: Boeing 727247
- Aircraft serial: 21482
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE OIL TEMP GUAGE PEGGED OUT HIGH DURING CLIMB AND CRUISE.  PULLING THE THROTTLE TO IDLE MADE THE GUAGE FLUCTUATE BETWEEN THE YELLOW AND RED RADIAL.  REMOVED AND REPLACED OIL TEMP BULB AND TEMP IND, NO HELP.  REINSTALLED ORIGIND. DURING INSP, FOUND BROKEN GROUNDING WIRE.  REPAIRED WIRE, RAN NR 2 ENG PER PFHB AND OIL TEMP IND NORMAL.
